Tokyo Journal of Mathematics

A Residue Formula for Chern Classes Associated with Logarithmic Connections

Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 13-21.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215030

Digital Object Identifier
doi:10.3836/tjm/1270215030

Mathematical Reviews number (MathSciNet)
MR670900

Zentralblatt MATH identifier
0501.32005

Citation

OHTSUKI, Makoto. A Residue Formula for Chern Classes Associated with Logarithmic Connections. Tokyo J. Math. 05 (1982), no. 1, 13--21. doi:10.3836/tjm/1270215030. https://projecteuclid.org/euclid.tjm/1270215030


Export citation